# SDR DALA2020050702366

- Difficulty date: May 6, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N506DN
- Make and model: Airbus A350-941
- Aircraft serial: 0175
- Aircraft time: 10,927 hours, 973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3506, EVERY OTHER EMERGENCY PATH LIGHT IS ILLUMINATED ON THE RIGHT SIDE FROM SEAT 1 - 36. FOUND CIRCUIT BREAKER 3524WL OPEN/TRIPPED. RESET CIRCUIT BREAKER, OPERATIONAL CHECK OK. LP 6864930
